Alert archive / Wisconsin / Gale Warnings in 2023
Gale Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 5, 2023, 4:29 AM CDT. It took effect at Apr 5, 2023, 1:00 PM CDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2023, 4:29 AM CDT (09:29 UTC)
- In effect from
- Apr 5, 2023, 1:00 PM CDT
- Expired
- Apr 6, 2023, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
783 WHUS73 KGRB 050929 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 429 AM CDT Wed Apr 5 2023 LMZ521-541-051730- /O.CON.KGRB.SC.Y.0036.000000T0000Z-230405T1800Z/ /O.NEW.KGRB.GL.W.0008.230405T1800Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 429 AM CDT Wed Apr 5 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * WHAT...For the Gale Warning, west winds to 30 kts with gusts up to 40 kts and waves 3 to 6 ft expected. For the Small Craft Advisory, east winds 10 to 20 kts with gusts up to 30 kts and waves 3 to 6 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, from 1 PM this afternoon to 7 PM CDT Thursday. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-051730- /O.CON.KGRB.SC.Y.0035.000000T0000Z-230405T1800Z/ /O.NEW.KGRB.GL.W.0008.230405T1800Z-230407T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 429 AM CDT Wed Apr 5 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THURSDAY... * WHAT...For the Gale Warning, west winds 15 to 25 kts with gale force gusts up to 35 kts and waves 3 to 6 ft expected. For the Small Craft Advisory, southeast winds 10 to 20 kts with gusts up to 30 kts and waves 2 to 4 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...For the Gale Warning, from 1 PM this afternoon to 7 PM CDT Thursday. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
8 follow-up statements
955 WHUS73 KGRB 051542 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1042 AM CDT Wed Apr 5 2023 LMZ521-541-052345- /O.CON.KGRB.SC.Y.0036.000000T0000Z-230405T1800Z/ /O.CON.KGRB.GL.W.0008.230405T1800Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1042 AM CDT Wed Apr 5 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...For the Gale Warning, west winds to 30 kts with gusts up to 35 kts and waves 3 to 5 ft expected. For the Small Craft Advisory, east winds 15 to 25 kts and waves 3 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, from 1 PM this afternoon to 7 PM CDT Thursday. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-052345- /O.CON.KGRB.SC.Y.0035.000000T0000Z-230405T1800Z/ /O.CON.KGRB.GL.W.0008.230405T1800Z-230407T0000Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1042 AM CDT Wed Apr 5 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...For the Gale Warning, west winds 20 to 25 kts with gale force gusts up to 40 kts and waves 4 to 7 ft expected. For the Small Craft Advisory, southeast winds 10 to 20 kts with gusts up to 30 kts and waves 3 to 5 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...For the Gale Warning, from 1 PM this afternoon to 7 PM CDT Thursday. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
912 WHUS73 KGRB 051903 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Green Bay WI 203 PM CDT Wed Apr 5 2023 LMZ521-522-541>543-060315- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 203 PM CDT Wed Apr 5 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...For the Gale Warning, west winds to 30 kts with gusts up to 35 kts and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, from 1 PM this afternoon to 7 PM CDT Thursday. For the Small Craft Advisory, until 1 PM CDT this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
662 WHUS73 KGRB 052001 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 301 PM CDT Wed Apr 5 2023 LMZ521-522-541>543-060415- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 301 PM CDT Wed Apr 5 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...West winds 20 to 30 kts with gusts up to 35 kts and waves 3 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kruk
718 WHUS73 KGRB 060157 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 857 PM CDT Wed Apr 5 2023 LMZ521-522-541>543-061000- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 857 PM CDT Wed Apr 5 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THURSDAY... * WHAT...West winds 20 to 30 kts with gusts up to 35 kts and waves 3 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kruk
028 WHUS73 KGRB 060837 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 337 AM CDT Thu Apr 6 2023 LMZ521-522-541>543-061645- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 337 AM CDT Thu Apr 6 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kts with gusts up to 35 kts and waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
316 WHUS73 KGRB 061448 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 948 AM CDT Thu Apr 6 2023 LMZ521-522-541>543-062300- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 948 AM CDT Thu Apr 6 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kts with gusts up to 35 kts and waves 3 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
025 WHUS73 KGRB 062047 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 347 PM CDT Thu Apr 6 2023 LMZ521-522-541>543-070000- /O.CON.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 347 PM CDT Thu Apr 6 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kts with gale force gusts to 35 kts and waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kruk
445 WHUS73 KGRB 062346 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 646 PM CDT Thu Apr 6 2023 LMZ521-522-541>543-070300- /O.EXP.KGRB.GL.W.0008.000000T0000Z-230407T0000Z/ /O.NEW.KGRB.SC.Y.0037.230407T0000Z-230407T0300Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 646 PM CDT Thu Apr 6 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kts with gusts up to 30 kts and waves 2 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kieckbusch
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 5, 3:56 AM CDT, 33 minutes earlier.
Area forecast discussion, Apr 5, 3:56 AM CDT, 33 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 356 AM CDT Wed Apr 5 2023 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 355 AM CDT Wed Apr 5 2023 Most of the shower and thunderstorm activity had moved out of the forecast area at 09z as the low level jet and best warm advection has shifted to the east. The surface warm front has had a difficult time moving northward this morning with cold outflow from the earlier convection and east flow off Lake Michigan. It could make it into the Fox Valley before the cold front arrives, but it could stay just to our south. There should be at least scattered convection ahead of the cold front this morning. Thunderstorms or even showers could mix down gusts to 50 knots, so there is still a marginal severe threat across the east this morning. Even if the warm front does not make it into east central Wisconsin, temperatures should jump into the 50s or even a little higher across the eastern half of the forecast areas as the cold front goes by and there is mixing. Steady or falling temperatures are expected behind the front. The cold advection will help mix down strong winds aloft with surface gusts of 40 mph or more expected. Colder temperatures will arrive tonight with some clearing. The colder air will help slow down snowmelt in the north and allow most rivers to level off or fall. Lows will be around ten degrees below normal,and gusty winds will make it feel like it is in the teens. Blustery conditions will continue Thursday, with highs in the 30s in the north and low 40s in the south. Winds may continue to gust to 35 or 40 mph. .LONG TERM...Thursday Night Through Tuesday Issued at 355 AM CDT Wed Apr 5 2023 Mean flow to become nearly zonal this weekend before a new upper trough hits the Pacific Northwest and downstream upper ridging takes place across east-central NOAM early next week. This upper ridge is not nearly as strong compared to what the models were showing 24 hours ago, but a southwest flow into WI will bring a taste of Spring to northeast WI. The main weather feature of importance will be a FGEN band of precipitation Friday night into Saturday morning, otherwise precipitation trends look to be below normal into next week. Thursday night and Friday... Models are still showing a mid-level shortwave moving into WI after midnight and despite having high pressure over the Great Lakes, possibility exists for at least some flurries or a few snow showers into parts of central WI. Otherwise, mostly clear skies north, partly cloudy skies south can be expected and with winds subsiding, min temperatures will drop into the middle to upper teens north, middle to upper 20s east-central WI. The shortwave and high pressure both shift to the east on Friday with a warm front lifting north across the Midwest/southern WI by 00Z Saturday. Cannot rule out lingering flurries/sprinkles or a snow shower over central/east-central WI into Friday morning, but for the vast majority of the area, Friday will be dry. Probably more clouds than sun with max temperatures in the upper 30s near Lake MI, around 40 degrees north and lower to middle 40s south. Friday night and Saturday... Forecast has become more interesting Friday night as the warm front continues to lift north toward central WI and a strong band of mid-level FGEN forcing develops. The exact location of where this band sets up is still in question between northern WI or central/east-central WI. For now, will raise pops with a snow accumulation of one-half to one and one-half inches by daybreak. Temperatures may be just warm enough for a rain/snow mix over our southern tier of counties which would reduce snow amounts. Min temperatures to be in the lower to middle 20s north, upper 20s to lower 30s south. This FGEN band could carry over into Saturday morning before shifting away as the warm front lifts farther north. South winds and onset of WAA will be able to bring max temperatures into the middle to upper 40s north/near Lake MI, lower to middle 50s south. Saturday night and Sunday... While Saturday night looks to be dry, some models hint at the passage of a weak mid-level shortwave trough on Sunday with a chance of rain showers. Any precipitation would be light and appears to only be widely scattered, so not an all-day rain by any means. If we can dodge the rain, a warm day would result in temperatures reaching the lower to middle 50s near Lake MI, upper 50s to around 60 degrees north and lower to middle 60s south. Sunday night through Tuesday... Generally quiet conditions are expected for early next week as an upper trough hits the Pacific Northwest and a modest upper ridge slides into east-central NOAM. A warm front is forecast to move through the region on Tuesday and this may bring a chance of showers to northeast WI. Otherwise, the bigger story will be the anticipated jump in temperatures, especially by Tuesday where readings west of the Fox Valley could get into the 70s. && .AVIATION...for 06Z TAF Issuance Issued at 1037 PM CDT Tue Apr 4 2023 A wintry mix was still occurring over far northern WI at issuance time, but temperatures are expected to slowly rise overnight, cause a changeover to rain. Elsewhere, clusters of thunderstorms with heavy rain and hail were ongoing. It appears that the most significant thunderstorm threat will remain east of RHI/AUW/CWA, but storms will continue to impact the eastern TAF sites until 09z/Wed. Otherwise, expect flight conditions to settle into the IFR/LIFR categories overnight, and remain there until a cold front sweeps through the region Wednesday morning. Gusty east winds are expected to subside overnight, but LLWS will continue. Another round of scattered thunderstorms will be possible in eastern WI from mid-morning through midday as the cold front moves through. Strong west-southwest winds will develop in the wake of the frontal passage, with gusts to 35 to 40 kts possible in the afternoon. Ceilings and vsbys will improve after the front moves through, with VFR conditions returning to most of the forecast area by early to mid afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 7 AM CDT this morning for WIZ005- 010>013-019-021. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......Kieckbusch
Hazardous weather outlook, Apr 5, 3:27 AM CDT, 1 hour 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 327 AM CDT Wed Apr 5 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 327 AM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms this morning across far eastern Wisconsin. Large hail and damaging winds would be the main threats. Winds will shift to the west to southwest at 25 to 35 mph, with gusts of 45 to 50 mph this afternoon through Thursday. Minor tree and power line damage is possible. Rain and melting snow will continue to produce minor flooding of some rivers and streams. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Light snow accumulation is possible Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Formal spotter activation is not expected, however spotters are asked to report wind gusts over 40 mph. LMZ521-522-541>543-060830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 327 AM CDT Wed Apr 5 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gale force wind gusts are likely this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gale force wind gusts are likely Thursday. RDM/AK
In the hours before
Local storm report, Apr 4, 10:29 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 WNW LITTLE SUAMICO 44.72N 88.02W
04/04/2023 E0.50 INCH OCONTO WI PUBLIC
&&Special weather statement, Apr 4, 10:52 PM CDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1052 PM CDT Tue Apr 4 2023
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050515-
Calumet WI-Waupaca WI-Southern Marinette County WI-Vilas WI-
Langlade WI-Outagamie WI-Winnebago WI-Wood WI-Marathon WI-Portage WI-
Brown WI-Oneida WI-Northern Marinette County WI-Lincoln WI-
Southern Oconto County WI-Shawano WI-Kewaunee WI-Florence WI-
Northern Oconto County WI-Waushara WI-Manitowoc WI-Door WI-Forest WI-
Menominee WI-
1052 PM CDT Tue Apr 4 2023
...SCATTERED THUNDERSTORMS EXPECTED ACROSS CENTRAL AND NORTHEAST
WISCONSIN INTO EARLY WEDNESDAY MORNING...
At 1055 PM, scattered thunderstorms were moving across central and
northeast Wisconsin. Scattered thunderstorms will continue to move
across or move into central and northeast Wisconsin into early
Wednesday morning. Some of the strongest storms will move into
central and east-central Wisconsin around midnight. The
thunderstorms were moving northeast at 55 mph.
Most of the stronger thunderstorms will be capable of producing half
inch hail, frequent lightning and brief heavy rain. An isolated
severe thunderstorm may be possible with one inch or greater hail.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4390 8769 4398 8960 4425 8960 4425 9032
4471 9031 4608 8894 4595 8819 4578 8809
4568 8778 4535 8789 4537 8787 4538 8768
4517 8774 4506 8752 4490 8777 4463 8793
4494 8745 4525 8734 4543 8681 4542 8681
TIME...MOT...LOC 0348Z 218DEG 48KT 4405 8984
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
EckbergSpecial weather statement, Apr 5, 12:17 AM CDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1217 AM CDT Wed Apr 5 2023
WIZ020-022-031-036>040-045-048>050-073-074-050645-
Calumet WI-Waupaca WI-Southern Marinette County WI-Outagamie WI-
Winnebago WI-Portage WI-Brown WI-Southern Oconto County WI-
Shawano WI-Kewaunee WI-Waushara WI-Manitowoc WI-Door WI-Menominee WI-
1217 AM CDT Wed Apr 5 2023
...SCATTERED THUNDERSTORMS MOVING ACROSS CENTRAL AND PORTIONS OF
NORTHEAST WISCONSIN EARLY THIS MORNING...
At 1214 AM, a cluster of strong thunderstorms extended from Wautoma
to Oshkosh to Sheboygan, moving northeast at 60 mph. The cluster of
storms will move across Waupaca, Green Bay, the Fox Valley,
Kewaunee, Manitowoc by 130 AM. The storms are expected to reach
Sturgeon Bay around 130 AM.
Most of the stronger thunderstorms will be capable of producing half
inch hail, frequent lightning and brief heavy rain. An isolated
severe thunderstorm may be possible with one inch or greater hail.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4394 8816 4394 8840 4390 8840 4391 8889
4398 8889 4398 8960 4425 8961 4501 8851
4502 8754 4494 8759 4490 8777 4463 8793
4502 8740 4502 8708 4454 8741 4433 8748
4418 8745 4407 8759 4390 8769 4389 8816
TIME...MOT...LOC 0514Z 223DEG 53KT 4392 8841
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
EckbergLocal storm report, Apr 5, 1:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
126 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM HAIL 3 SSW MACKVILLE 44.30N 88.44W
04/05/2023 E0.50 INCH OUTAGAMIE WI PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&Local storm report, Apr 5, 1:31 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
131 AM CDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL 3 NW APPLETON 44.29N 88.44W
04/05/2023 M0.40 INCH OUTAGAMIE WI PUBLIC
REPORT VIA SOCIAL MEDIA WITH A PICTURE.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:50 PM CDT | River Flood Warning | GRB | Outagamie, Waupaca, Winnebago | 22 days |
| Apr 4, 9:15 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Door, Kewaunee, Langlade, Lincoln and 11 more | 45 min |
| Apr 4, 10:06 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 9 more | 39 min |
| Apr 4, 10:52 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 13 more | 83 min |
| Apr 5, 12:17 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 4 more | 88 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.